# SDR UALA2010042001313

- Difficulty date: April 20, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 53,567 hours, 19,631 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517313
- Condition: Faulty
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILS LT AFT EXT LOAD.  CONFIRMED RT2 RT SLIDE ASSY FAILS EMERGENCY LIGHT TEST.  REMOVED SLIDE ASSY.  REPLACED IAW MM. INSPECTED THE INSTALLATION AND SAFETY OF THE DOOR 2R SLIDE ASSY.  BOTTLE PIN REMOVED AND STOWED, DOOR ASSIST BOTTLE ARMED, CABLE ROUTING CORRECT AND EMERGENCY TESTS ARE GOOD.
